It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


My doctor wants me to start to use Lipitor, 10mg once a day. I am concerning about side effect. I just want to know if Lipitor can
affect Liver and how big risk will it be happened?
10 mg. of Lipitor is a low dose. I have taken 40 mg per day for nearly 2 years with no side effects whatsoever.

There is a small risk of it causing liver problems...that is why a good doctor/lab will monitor your LFTs (liver function tests) on a regular basis...this is just blood work that can be done at the same time as the blood work that is done to make sure your cholesterol readings are going down.
I've taken Lipitor 10 or 20 mg for 9 years. My regular liver test a couple times a year has NEVER shown any anomalies with the enzymes.
After taking a statin, a wise precaution is to have the liver enzymes checked at the 30 day mark just to be sure.

Liver damage is a very rare occurrence with Lipitor. Muscle pain, especially in the legs, seems to be the most prevalent adverse side-effect.
I am taking it and will do liver function test after one month.

Thanks both of you!





All times are GMT -7. The time now is 02:55 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!